UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21194

タイトル: O(2)-equivariant Bifurcation Equations of mode (1, 2)
著者: Okamoto, Hisashi
発行日: 1989年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.39(1989), Page1-43
抄録: We consider mappings of one real and two complex variables with a range in two dimensional complex space. We introduce the notion of O(2)-equivariance with mode (m, n), where m and n are distinct positive integers. We consider only O(2)-equivariant mappings with mode (1, 2). Normal forms and universal unfoldings are given in three cases ; one is a generic case, the other two cases deal with some degeneracies.
URI: http://hdl.handle.net/2261/21194
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp039001.pdf2.32 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください